# SDR UALA2010030800799

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 38,996 hours, 15,597 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1A AND 1B EMERGENCY SEAT LIGHTS INOPERATIVE.  SECURED SEAT CONNECTOR, LIGHTS CHECKED OKAY.
